Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Rational points on algebraic varieties over large number fields

Author: Moshe Jarden
Journal: Bull. Amer. Math. Soc. 75 (1969), 603-606
MathSciNet review: 0240102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent, Hermann, Paris, 1948. MR 29522
  • 2. J. Ax, Solving diophantine problems modulo every prime, Ann. of Math. (2) 85 (1967), 161-183. MR 209224
  • 3. J. Ax, The elementary theory of finite fields, Ann. of Math. (2) (1968), 239-271. MR 229613
  • 4. S. Lang, Diophantine geometry, Interscience Tracts in Pure and Appl. Math., no. 11, Interscience, New York, 1962. MR 142550

Additional Information


American Mathematical Society